Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Injected crystal meth in penis, testicle pain, swollen glands in hips, groin. Treatment?

My friend has a really bad daily habit to crystal meth . Last night he injected his penis and this morning his testicles are realy Hurting him. His glands are swolen from his hips to the groin . Says it feels like he has a hernia . From the hips to groin are numb and feels like pins and needles through his chest... is there anything I can do? I m realy worried!!!
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  846
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hello. Thanks for using this forum . Such an action on your friends part would require two things. Firstly injecting any substance into the penis area makes it prone to infection leading to gangrene. This can lead to serious complications. Advise would be for your friend to consult in the emergency department for prompt treatment. This certainly is not due to hernia, but from your description points more towards infection. Second advise would be to consult your friend with a rehabilitation center to discuss on this problem regarding crystal meth.
Feel free for further queries.
Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor